Sorption rate of bimodal microporous solids with an irreversible isotherm

Do D.D. (1989) Sorption rate of bimodal microporous solids with an irreversible isotherm. Chemical Engineering Science, 44 8: 1707-1713. doi:10.1016/0009-2509(89)80012-0


Author Do D.D.
Title Sorption rate of bimodal microporous solids with an irreversible isotherm
Journal name Chemical Engineering Science   Check publisher's open access policy
ISSN 0009-2509
Publication date 1989-01-01
Year available 1994
Sub-type Article (original research)
DOI 10.1016/0009-2509(89)80012-0
Open Access Status Not Open Access
Volume 44
Issue 8
Start page 1707
End page 1713
Total pages 7
Publisher ROYAL SOC LONDON
Language eng
Subject 1500 Chemical Engineering
Abstract The sorption rate of gases into a microporous adsorbent having a bimodal pore size distribution is analysed. The adsorption isotherm is assumed to exhibit a rectangular shape (highly favourable isotherm) which is commonly observed in systems of zeolites and carbon molecular sieves. Degenerate models are derived when one mode of diffusion is faster than the other, and the conditions when one mode of diffusion controls the global uptake have been delineated.
Keyword Multidisciplinary Sciences
Science & Technology - Other Topics
MULTIDISCIPLINARY SCIENCES
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 11:44:58 EST by System User